Electron. J. Diff. Equ., Vol. 2016 (2016), No. 175, pp. 1-10.

Positivity and nonexistence of solutions for quasilinear inequalities

Xiaohong Li

We prove a positivity property and a nonexistence theorem for weak solutions of quasilinear differential equalities in R^N. To obtain our results, we use a comparison principle. Also we establish a criterium for the existence of positive radial solutions.

Submitted October 30, 2015. Published July 6, 2016.
Math Subject Classifications: 35J60, 35J70.
Key Words: Quasilinear inequality; positivity property; nonexistence theorem; comparison principle.

Show me the PDF file (231 KB), TEX file for this article.

Xiaohong Li
College of Mathematics and Information Science
Shandong Institute of Business and Technology
Yantai, Shandong 264005, China
email: xh0535@sina.com

Return to the EJDE web page